IDEAS home Printed from
   My bibliography  Save this article

An alternative proof for the existence of Radner equilibria


  • Yoo, Seung Han


This paper explores ‘competitive equilibrium under uncertainty’ by Radner (1968). We provide a simple proof for the existence of a Walrasian equilibrium and characterize the maximal number of markets in the extended Arrow–Debreu economy.

Suggested Citation

  • Yoo, Seung Han, 2013. "An alternative proof for the existence of Radner equilibria," Mathematical Social Sciences, Elsevier, vol. 66(1), pages 87-90.
  • Handle: RePEc:eee:matsoc:v:66:y:2013:i:1:p:87-90 DOI: 10.1016/j.mathsocsci.2013.01.006

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Krasa, Stefan & Temimi, Akram & Yannelis, Nicholas C., 2003. "Coalition structure values in differential information economies: is unity a strength?," Journal of Mathematical Economics, Elsevier, vol. 39(1-2), pages 51-62, February.
    2. Beth Allen, 2000. "The Future of Microeconomic Theory," Journal of Economic Perspectives, American Economic Association, vol. 14(1), pages 143-150, Winter.
    3. Dionysius Glycopantis & Allan Muir & Nicholas C. Yannelis, 2003. "On extensive form implementation of contracts in differential information economies," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 21(2), pages 495-526, March.
    4. Herves-Beloso, Carlos & Moreno-Garcia, Emma & Yannelis, Nicholas C., 2005. "An equivalence theorem for a differential information economy," Journal of Mathematical Economics, Elsevier, vol. 41(7), pages 844-856, November.
    5. Allen, Beth, 1990. "Information as an Economic Commodity," American Economic Review, American Economic Association, vol. 80(2), pages 268-273, May.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Klishchuk, Bogdan, 2015. "New conditions for the existence of Radner equilibrium with infinitely many states," Journal of Mathematical Economics, Elsevier, vol. 61(C), pages 67-73.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:66:y:2013:i:1:p:87-90. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.